A basis construction of the extended Catalan and Shi arrangements of the type A2

Takuro Abe, Daisuke Suyama

Research output: Contribution to journalArticle

Abstract

In [10], Terao proved the freeness of multi-Coxeter arrangements with constant multiplicities by giving an explicit construction of bases. Combining it with algebro-geometric method, Yoshinaga proved the freeness of the extended Catalan or Shi arrangements in [12]. However, there have been no explicit constructions of the bases for the logarithmic derivation modules of the extended Catalan and Shi arrangements. In this paper, we give the first explicit construction of them when the root system is of the type A2.

Original languageEnglish
Pages (from-to)20-35
Number of pages16
JournalJournal of Algebra
Volume493
DOIs
Publication statusPublished - Jan 1 2018

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'A basis construction of the extended Catalan and Shi arrangements of the type A<sub>2</sub>'. Together they form a unique fingerprint.

  • Cite this